# SDR DXTA200702375

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 1,183 hours, 1,098 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SEAT BRAKES FADE EXCESSIVELY AFTER DEPRESSING PEDALS.  LT SEAT BRAKES ARE GOOD.   REMOVED COPILOT RH MASTER CYLINDER, P/N 45AS38401-012, SN 2807.  INSTALLED A NEW MASTER CYLINDER PN 45AS38401-012, SN 3274.  WORK PERFORMED IAW HS-400XP MM CHAPTER 32-40-00.  OPERATIONAL CHECKS AND LEAK CHECKS GOOD.
